Alert archive / Ohio / Tornado Warnings in 2010

Tornado Warning 37, NWS Wilmington, OH

October 26, 2010Clinton County, Fayette County, Highland County, Ohio

NWS Wilmington, OH issued this tornado warning at Oct 26, 2010, 1:09 PM EDT for Clinton County, Fayette County, Highland County, Ohio. It was in force for 36 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 26, 2010, 1:09 PM EDT (17:09 UTC)
Expired
Oct 26, 2010, 1:45 PM EDT
In force
36 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Clinton County, OH, Fayette County, OH, Highland County, OH

The radar

The Cincinnati radar (KILN), 19 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 1:10 PM EDTTSTM WND DMG3 S Wilmington, OHSEVERE BARN DAMAGE ALONG IRELAND ROAD. TREES ALSO DOWN ALONG IRELAND AND CUBA ROADS.
Oct 26, 1:13 PM EDTTSTM WND GST 721 S Wilmington, OHAT NWS WILMINGTON.
Oct 26, 1:13 PM EDTTSTM WND GST 72Wilmington, OHAT NWS WILMINGTON.
Oct 26, 1:16 PM EDTTSTM WND DMG5 Ese Wilmington, OHA BARN WAS BLOWN DOWN ON WILSON ROAD.
Oct 26, 1:16 PM EDTTSTM WND GST 672 Ne Burtonville, OHMEASURED AT WILMINGTON AIRPARK ASOS /KILN/
Oct 26, 1:20 PM EDTTSTM WND DMGSabina, OHTREES DOWNED/BARN DAMAGED
Oct 26, 1:20 PM EDTTORNADO3 S Sabina, OHA DAMAGE PATH WAS SURVEYED STARTING ON STATE ROUTE 72 APPROXIMATELY 1 MILE NORTHWEST OF STATE ROUTE 729... TO APPROXIMATELY 3/4 MILE NORTH OF THE SNOW HILL RD... GREENFIELD-SABINA RD INTERSECTION IN FAR WESTERN FAYETTE COUNTY. THE TORNADO WAS OBSERVED FROM TWO
Oct 26, 1:30 PM EDTTORNADO5 E Sabina, OHEFO TORNADO CONFIRMED BY NWS STORM SURVEY.
Oct 26, 1:42 PM EDTTSTM WND DMGWashington Court House, OHLARGE TREE DOWN ON HOUSE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 8:55 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.2 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 375 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
375 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

746 
WFUS51 KILN 261709
TORILN
OHC027-047-071-261745-
/O.NEW.KILN.TO.W.0037.101026T1709Z-101026T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
109 PM EDT TUE OCT 26 2010

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN FAYETTE COUNTY IN CENTRAL OHIO...
  SOUTHERN CLINTON COUNTY IN SOUTHWEST OHIO...
  NORTHEASTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...

* UNTIL 145 PM EDT.

* AT 106 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF   
PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR CUBA...OR 
3 MILES SOUTH OF WILMINGTON...MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW VIENNA...
  SABINA...
  LEESBURG...
  WASHINGTON COURT HOUSE...

IN ADDITION...NEW ANTIOCH...MELVIN...REESVILLE...HIGHLAND...EAST
MONROE...JASPER MILLS...NEW MARTINSBURG AND STAUNTON ARE NEAR THE
PATH OF THIS DANGEROUS THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT TUESDAY AFTERNOON
FOR NORTHEASTERN KENTUCKY AND SOUTHWESTERN OHIO.

&&

LAT...LON 3959 8337 3933 8339 3926 8392 3941 8395
TIME...MOT...LOC 1709Z 252DEG 58KT 3938 8381

$$

HAWBLITZEL
4 follow-up statements
272 
WWUS51 KILN 261718
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
118 PM EDT TUE OCT 26 2010

OHC027-047-071-261745-
/O.CON.KILN.TO.W.0037.000000T0000Z-101026T1745Z/
HIGHLAND OH-CLINTON OH-FAYETTE OH-
118 PM EDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM EDT FOR SOUTHERN
FAYETTE COUNTY IN CENTRAL OHIO...AND EASTERN CLINTON AND NORTHEASTERN
HIGHLAND COUNTIES IN SOUTHWEST OHIO...

AT 114 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
MELVIN...MOVING EAST AT 65 MPH. IN ADDITION TO THE TORNADO...THIS
STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS AND
VERY HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
LEESBURG AND WASHINGTON COURT HOUSE.

IN ADDITION...EAST MONROE...JASPER MILLS...NEW MARTINSBURG...STAUNTON
AND ROCK MILLS ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 3929 8373 3948 8372 3959 8337 3933 8339
TIME...MOT...LOC 1718Z 251DEG 58KT 3943 8362

$$


BINAU
878 
WWUS51 KILN 261731
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
131 PM EDT TUE OCT 26 2010

OHC071-261741-
/O.CAN.KILN.TO.W.0037.000000T0000Z-101026T1745Z/
HIGHLAND OH-
131 PM EDT TUE OCT 26 2010

...THE TORNADO WARNING FOR NORTHEASTERN HIGHLAND COUNTY HAS BEEN
CANCELLED...

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3936 8363 3952 8358 3959 8337 3943 8339
TIME...MOT...LOC 1731Z 249DEG 57KT 3953 8340

$$

OHC027-047-261745-
/O.CON.KILN.TO.W.0037.000000T0000Z-101026T1745Z/
CLINTON OH-FAYETTE OH-
131 PM EDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM EDT FOR CENTRAL
FAYETTE COUNTY IN CENTRAL OHIO...AND EASTERN CLINTON COUNTY IN
SOUTHWEST OHIO...

AT 128 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
WASHINGTON COURT HOUSE...MOVING EAST AT 65 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT 
LINE WINDS AND VERY HEAVY RAIN. THIS STORM PRODUCED WIND GUSTS TO 75 
MPH IN WILMINGTON.

THIS STORM WILL AFFECT WASHINGTON COURT HOUSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 3936 8363 3952 8358 3959 8337 3943 8339
TIME...MOT...LOC 1731Z 249DEG 57KT 3953 8340

$$


BINAU
698 
WWUS51 KILN 261738
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
138 PM EDT TUE OCT 26 2010

OHC027-261748-
/O.CAN.KILN.TO.W.0037.000000T0000Z-101026T1745Z/
CLINTON OH-
138 PM EDT TUE OCT 26 2010

...THE TORNADO WARNING FOR EASTERN CLINTON COUNTY HAS BEEN
CANCELLED...

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3948 8339 3947 8348 3954 8353 3959 8337
TIME...MOT...LOC 1738Z 247DEG 57KT 3960 8329

$$

OHC047-261745-
/O.CON.KILN.TO.W.0037.000000T0000Z-101026T1745Z/
FAYETTE OH-
138 PM EDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM EDT FOR CENTRAL
FAYETTE COUNTY IN CENTRAL OHIO...

AT 133 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 
NORTHEAST OF WASHINGTON COURT HOUSE...MOVING NORTHEAST AT 65 MPH. IN 
ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
DESTRUCTIVE STRAIGHT LINE WINDS AND VERY HEAVY RAIN.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL FAYETTE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 3948 8339 3947 8348 3954 8353 3959 8337
TIME...MOT...LOC 1738Z 247DEG 57KT 3960 8329

$$


BINAU
613 
WWUS51 KILN 261744
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
144 PM EDT TUE OCT 26 2010

OHC047-261753-
/O.EXP.KILN.TO.W.0037.000000T0000Z-101026T1745Z/
FAYETTE OH-
144 PM EDT TUE OCT 26 2010

...THE TORNADO WARNING FOR CENTRAL FAYETTE COUNTY IN CENTRAL OHIO
WILL EXPIRE AT 145 PM EDT...

THE TORNADIC CIRCULATION HAS MOVED OUT OF THE WARNED 
AREA...THEREFORE THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE. A 
TORNADO WARNING REMAINS FOR NORTHEAST FAYETTE COUNTY...INTO PICKAWAY 
AND MADISON COUNTIES.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 PM.

LAT...LON 3948 8339 3947 8348 3954 8353 3959 8337
TIME...MOT...LOC 1743Z 247DEG 57KT 3961 8318

$$


BINAU

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Oct 26, 12:37 PM EDT, 32 minutes earlier.

Area forecast discussion, Oct 26, 12:37 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1237 PM EDT TUE OCT 26 2010

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE REGION TODAY....BRINGING HIGH
WINDS AND THUNDERSTORMS. DRIER AIR WILL MOVE IN BEHIND THE FRONT
TONIGHT. A SECONDARY COLD FRONT WILL MOVE THROUGH LATE WEDNESDAY...
USHERING IN COOLER TEMPERATURES FOR THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATING TO REMOVE TORNADO THREAT FROM THE BACK SIDE OF THE
EASTWARD MOVING LINE ECHO WAVE PATTERN. HIGH WINDS ARE NOT MAKING
WARNING CRITERIA BUT WILL STILL PUSH INTO ADVISORY
CRITERIA...MORESO ON THE WARM SIDE OF THE FRONT BUT SOME OBS ON
THE BACK SIDE MAY SEE GUSTS APPROACHING ADVISORY IN THE SHOWERY
ACTIVITY. REMOVED WARNING IN FAVOR OF ADVISORY DURING SAME TIME
FRAME.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
WINDS WILL SUBSIDE BELOW HIGH WIND CRITERIA AND THUNDERSTORMS
WILL END AS THE FRONT MOVES EAST OF THE AREA THIS EVENING...BUT IT
WILL REMAIN BREEZY OVERNIGHT. A CYCLONIC FLOW WILL PERSIST ON
WEDNESDAY AND THURSDAY AS LOW PRESSURE TRAVELS SLOWLY ACROSS
SOUTHERN CANADA. WINDS WILL STAY STRONG WITH GUSTS TO 40 MPH
POSSIBLE WEDNESDAY AFTERNOON. EXPECT DRY WEATHER WITH PARTLY TO
MOSTLY CLOUDY SKIES. TEMPERATURES WILL BE ABOVE NORMAL ON
WEDNESDAY WITH HIGHS AROUND 70. AFTER THE SECONDARY COLD FRONT
MOVES THROUGH LATE WEDNESDAY...HIGHS WILL BE IN THE 50S ON
THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
SECONDARY SURFACE TROUGH AND ASSOCIATED SHORT WAVE WILL MOVE THROUGH
THE REGION ON THURSDAY. THIS WILL BRING A SURGE OF COOLER AIR WHICH
WILL LAST THROUGH FRIDAY WHEN HIGH PRESSURE STARTS TO BUILD IN.
SOUTHERLY FLOW WILL BECOME ESTABLISHED ONCE AGAIN OVER THE WEEKEND
WHICH WILL ALLOW TEMPERATURES TO REBOUND BACK ABOVE NORMAL. A WEAK
FRONT IS FORECAST TO SAG SOUTHWARDS ON MONDAY BUT AT THIS TIME IT
APPEARS THAT THIS WILL MOVE THROUGH DRY. THE BOUNDARY MAY EVENTUALLY
BECOME A FOCUS FOR PRECIPITATION BUT THAT WOULD BE BEYOND THIS
PERIOD.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
DEEP UPPER LEVEL TROF TO TAKE ON A NEGATIVE TILT AND PIVOT INTO
THE GREAT LAKES TODAY. EXPECT AN INCREASE IN CLOUDS AND WINDS THIS
MORNING WITH THE PRESSURE GRADIENT INCREASING IN CONTINUED
SOUTHWEST FLOW PATTERN. A PERIOD OF MVFR CIGS IS LKLY EARLY THIS
MORNING. A STRONG COLD FRONT TO SEEP THRU THE OHIO VALLEY THIS
AFTN. HAVE THIS FRONT INTO WESTERN OHIO 18-19Z AND TO THE CMH TAF
SITES AROUND 21Z. MVFR CIGS MAY BECOME VFR FOR A PERIOD BY MIDDAY
BEFORE MVFR CIGS RE-DEVELOP DURG THE DAY. MODELS ARE SHOWING A NARROW
TONGUE OF HIGHER INSTABILITIES ALONG THE FRONT...SO EXPECT A LINE
OF SHOWERS WITH EMBEDDED THUNDERSTORMS TO PUSH WEST TO EAST ACROSS
THE AREA IN THE 18Z-22Z TIME FRAME. WITH 3-5K FOOT WINDS INCREASING
INTO THE 40 TO 60 KNOT RANGE THROUGH LATE MORNING...GUSTY WINDS
WILL BE AN ISSUE TODAY. EXPECT PREVAILING SOUTHERLY WINDS OF 20-25
KNOTS WITH WIND GUSTS OF 45 KNOTS LIKELY. WINDS WILL BEGIN TO
DIMINISH LATE THIS AFTN/EARLY EVENING AS THE FRONT SHIFTS OFF TO
THE EAST.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
IN...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...FRANKS
SHORT TERM...CONIGLIO
LONG TERM...
AVIATION...AR
Hazardous weather outlook, Oct 26, 9:44 AM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
944 AM EDT TUE OCT 26 2010

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-271345-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
944 AM EDT TUE OCT 26 2010

...TORNADO WATCH 722 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   HIGH WIND WARNING.

A STRONG COLD FRONT WILL CROSS THE AREA TODAY...PUSHING A LINE OF
THUNDERSTORMS AHEAD OF IT. SOME OF THE THUNDERSTORMS ARE EXPECTED
TO BE SEVERE...CONTAINING WIDESPREAD DAMAGING WINDS...LARGE
HAIL...AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG GUSTY WINDS ARE EXPECTED AGAIN ON WEDNESDAY WHEN A
SECONDARY COLD FRONT CROSSES THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

SITES

In the hours before

Local storm report, Oct 26, 12:36 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1236 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     TSTM WND GST     TRENTON                 39.48N 84.46W
10/26/2010  M79.00 MPH       BUTLER             OH   TRAINED SPOTTER

&&

CTS
Local storm report, Oct 26, 12:44 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1244 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TORNADO          BRIGHT                  39.20N 84.86W
10/26/2010                   DEARBORN           IN   TRAINED SPOTTER

            ROTATION ON THE GROUND. LIMBS BEING PULLED OFF TREES.

1213 PM     TORNADO          3 NE BUCKLAND           40.65N 84.22W
10/26/2010                   AUGLAIZE           OH   EMERGENCY MNGR

            MAJOR STRUCTURAL DAMAGE IN CRIDERSVILLE.

&&

JDR
Local storm report, Oct 26, 12:51 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1251 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TSTM WND DMG     CARROLLTON              38.68N 85.16W
10/26/2010                   CARROLL            KY   LAW ENFORCEMENT

            SEVERAL TREE LIMBS DOWN.

&&

JDR
Local storm report, Oct 26, 12:52 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1252 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND GST     BELLBROOK               39.64N 84.09W
10/26/2010  E0 MPH           GREENE             OH   TRAINED SPOTTER

            ESTIMATED 60MILES PER HOUR..BLOWING THEIR BIG TRUCK
            SIDEWAYS.

1245 PM     TSTM WND GST     BELLBROOK               39.64N 84.09W
10/26/2010  E60 MPH          GREENE             OH   TRAINED SPOTTER

            BLOWING HER BIG TRUCK SIDEWAYS...HARD TO STAY ON ROAD.

&&

MIKEG
Local storm report, Oct 26, 12:59 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1259 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 AM     TSTM WND DMG     6 NE WAPAKONETA         40.63N 84.11W
10/26/2010                   AUGLAIZE           OH   LAW ENFORCEMENT

            TREES DOWN COUNTRY WIDE

1203 PM     TSTM WND DMG     5 NE WAPAKONETA         40.62N 84.12W
10/26/2010                   AUGLAIZE           OH   EMERGENCY MNGR

            8 INCH DIAMETER TREES UPROOTED JUST SOUTH OF CRIDERSVILLE

1227 PM     TSTM WND GST     ENGLEWOOD               39.86N 84.31W
10/26/2010  E60 MPH          MONTGOMERY         OH   TRAINED SPOTTER

1231 PM     TSTM WND DMG     WARSAW                  38.79N 84.89W
10/26/2010                   GALLATIN           KY   COUNTY OFFICIAL

            TREES DOWN

1231 PM     HAIL             TAYLOR MILL             39.01N 84.50W
10/26/2010  E1.00 INCH       KENTON             KY   TRAINED SPOTTER

&&

HUGHES
Local storm report, Oct 26, 1:07 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
107 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND GST     TRENTON                 39.48N 84.46W
10/26/2010  M69 MPH          BUTLER             OH   TRAINED SPOTTER

            MEASURED ON STATE ROUTE 73

&&

JDR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 3:56 AM EDTHigh Wind WarningILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more9 hr
Oct 26, 10:50 AM EDTSevere Thunderstorm WarningILNDarke, Mercer55 min
Oct 26, 11:12 AM EDTTornado WarningILNDarke, Mercer33 min
Oct 26, 11:19 AM EDTTornado WarningILNButler, Preble41 min
Oct 26, 11:20 AM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Miami, Shelby55 min
Oct 26, 11:26 AM EDTSevere Thunderstorm WarningILNButler, Miami, Montgomery, Preble64 min
Oct 26, 11:30 AM EDTTornado WarningILNDarke, Preble36 min
Oct 26, 11:38 AM EDTTornado WarningILNAuglaize, Mercer37 min
Oct 26, 11:40 AM EDTSevere Thunderstorm WarningILNHamilton65 min
Oct 26, 11:51 AM EDTTornado WarningILNDarke, Miami, Shelby39 min
Oct 26, 11:58 AM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Hardin, Logan, Miami, Shelby62 min
Oct 26, 12:02 PM EDTTornado WarningILNButler, Montgomery, Preble25 min
Oct 26, 12:13 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Miami, Montgomery62 min
Oct 26, 12:15 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren45 min
Oct 26, 12:17 PM EDTTornado WarningILNChampaign, Logan, Miami, Shelby43 min
Oct 26, 12:20 PM EDTTornado WarningILNChampaign, Clark, Greene, Miami, Montgomery40 min
Oct 26, 12:32 PM EDTWind AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more3 hr
Oct 26, 12:41 PM EDTTornado WarningILNBrown, Clermont, Clinton, Hamilton, Warren33 min
Oct 26, 12:45 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Fayette, Greene, Logan, Madison and 1 more60 min
Oct 26, 12:51 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Fayette, Highland, Warren54 min
Oct 26, 12:56 PM EDTSevere Thunderstorm WarningILNBrown, Clermont64 min
Oct 26, 1:13 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin62 min
Oct 26, 1:28 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Madison, Pickaway, Pike, Ross62 min
Oct 26, 1:29 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Pike, Scioto61 min
Oct 26, 1:32 PM EDTTornado WarningILNFayette, Madison, Pickaway27 min
Oct 26, 1:47 PM EDTTornado WarningILNFairfield, Franklin, Licking, Pickaway28 min
Oct 26, 2:02 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking43 min
Oct 26, 2:11 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway64 min
Oct 26, 2:14 PM EDTTornado WarningILNFairfield, Franklin, Licking46 min
Oct 26, 2:16 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Ross, Scioto33 min
Oct 26, 2:28 PM EDTSevere Thunderstorm WarningILNLicking26 min
Oct 26, 2:37 PM EDTSevere Thunderstorm WarningILNScioto53 min

Nearby

Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.